MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749518100
Medical Device Problem Codes Difficult to Flush (1251); Unable to Obtain Readings (1516); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a catheter issue occurred.The 80% stenosed target lesion was located in the middle segment (mlad) of the left anterior descending (lad) artery.An opticross imaging catheter was selected for ultrasound examination of the target lesion.During preparation, the catheter could not be flushed; there were bubbles, and it did not display an image.The procedure was completed with another of the same device.There were no patient complications.
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Investigation results: media review: media provided by the customer showed that they have difficulties when they try to flush which confirms the as reported catheter difficult to flush.Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of cause not established following a review of the reported event details, available information, and product record review.In this case, an attached media provided by the client shows difficulties when attempting to flush, which confirms the reported issue of catheter difficult to flush.The device was not returned for product analysis, therefore limiting the identification of a most probable cause of the reported event, and batch record review concluded that no manufacturing deviations were identified during the manufacturing process which could have contributed to the reported issue.Improper handling, device manipulation, or not following the correct instructions during the procedure could be contributing factors to the reported issue.However, there is no additional detail pertinent to the event.It should be noted that the attached media was only relevant to the catheter difficult to flush reported event and did not provide evidence for the reported events of image missing or device entrapped air.These additional reported events were also assigned an investigation conclusion code of cause not established, as no supporting evidence was available to confirm them.
 
Event or Problem Description

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24126060
Report Number2124215-2026-03752
Device Sequence Number5891101
Product Code OBJ
UDI-Device Identifier08714729890393
UDI-Public(01)08714729890393(17)261016(10)37720375
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0037720375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/12/2026
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight70 KG